# SDR CA090401020

- Difficulty date: March 3, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 10,007 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101HCM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 04500465
- Condition: Cracked
- Location: Spinner
- Part time: 105 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BULKHEAD CRACKED.
